- Sep 28, 2021
It is very easy to be seduced by the drugs and steroids have strong psychological effects that many of us ignore or don't even acknowledge. You have dumped a lot of info into a short amount of posts lol.
1) Welcome to TID, We are always happy to see female members.
2) You have just finished a cycle and should probably learn how to keep gaining and maintain mass POST CYCLE (before diving right into the next)
3) You have a strong jawline in your profile pic (pre-cycle) so I cannot see any masculinization post cycle. You are pretty solid for 5'4" 175lbs and have a great frame to carry muscle.
4) Have you noticed and excessive facial and chest hair growth? Has your clitoris grown? Most of my female clients notice their voice cracking (scratchy throat effect) or thick sparse facial hair growth as the common early virilization effects.
Thank you! Yes, I know I need to figure out how to maintain and gain without the extra “help”. When my cycle ended, I crashed mentally, so I get the psychological part of what you said. Do you have any advice on what to do post cycle to keep the mass and still get closer to my goals? Also, the mental side, how do you not crash? My clit hasn’t grown any,no. Maybe a tiny bit more facial hair but not much. Thank you again for all the advice. Much appreciated.
Sent from my iPhone using Tapatalk